Skip to content

A Non-Cyclic One-Relator Group All of Whose Finite Quotients Are Cyclic

Baumslag, G. (1969). A Non-Cyclic One-Relator Group All of Whose Finite Quotients Are Cyclic. Journal of the Australian Mathematical Society, 497-498.

Type
Journal article
Intellectual base
Primary research
Year
1969
Pages
497-498
DOI
10.1017/s1446788700007783
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/S1446788700007783

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:5eec9c85225a · see in the full table